Yıl 2017, Cilt 5, Sayı 2, Sayfalar 19 - 23 2017-10-15

AN APPLICATION OF CARATHEODORY FUNCTIONS

SHIGEYOSHI OWA [1]

105 117

Let $\mathcal{P}(\alpha)$ be the class of functions $p(z)$ which are Carath\'eodory functions of order $\alpha \,(0 \leqq \alpha < 1)$ in the open unit disk $\mathbb{U}$. In view of the extremal function $L_0(\alpha;z)$ for the class $\mathcal{P}(\alpha)$, a new class $\mathcal{Q}(\beta)$ of functions $q(z)$ is introduced. The object of the present paper is to discuss some interesting coefficient inequalities for $q(z)$ in the class $\mathcal{Q}(\beta)$.

Analytic function, Carath\'eodory function, extremal function, coefficient inequality
  • [1] A. A. Attiya and M. A. Nasr, On sucient conditions for Caratheodory functions with applications , J. Inequ. Appl. 2013, No.191 (2013), 1 -10.
  • [2] C. Caratheodory,  Uber den Variabilitatsbereich der Koeffzienten von Potenzreihen, die gegebene werte nicht annehmen, Math. Ann. 64(1907), 95-115.
  • [3] A. W. Goodman, Univalent Functions, Vol. I, Mariner Publ. Comp., Tampa, Florida, 1983
  • [4] I. H. Kim and N. E. Cho, Sufficient conditions for Caratheodory functions, Comp. Math. Appl. 59(2010), 2067- 2073.
  • [5] M. Nunokawa, S. Owa, N. Takahashi and H. Saitoh, Sufficient conditions for Caratheodory functions, Indian J. Pure Appl. Math. 33(2002), 1385-1390.
  • [6] N. Xu, Sufficient conditions and applications for Caratheodoty functions, J. Math. 2013, Article ID 930290 (2013), 1-4.
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: SHIGEYOSHI OWA
E-posta: owa.shigeyoshi@yamato-u.ac.jp
Ülke: Japan


Bibtex @araştırma makalesi { konuralpjournalmath343301, journal = {Konuralp Journal of Mathematics}, issn = {}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {19 - 23}, doi = {}, title = {AN APPLICATION OF CARATHEODORY FUNCTIONS}, key = {cite}, author = {OWA, SHIGEYOSHI} }
APA OWA, S . (2017). AN APPLICATION OF CARATHEODORY FUNCTIONS. Konuralp Journal of Mathematics, 5 (2), 19-23. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/343301
MLA OWA, S . "AN APPLICATION OF CARATHEODORY FUNCTIONS". Konuralp Journal of Mathematics 5 (2017): 19-23 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/343301>
Chicago OWA, S . "AN APPLICATION OF CARATHEODORY FUNCTIONS". Konuralp Journal of Mathematics 5 (2017): 19-23
RIS TY - JOUR T1 - AN APPLICATION OF CARATHEODORY FUNCTIONS AU - SHIGEYOSHI OWA Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 19 EP - 23 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics AN APPLICATION OF CARATHEODORY FUNCTIONS %A SHIGEYOSHI OWA %T AN APPLICATION OF CARATHEODORY FUNCTIONS %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U